# SDR FDEA202406170964

- Difficulty date: June 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5381312720008
- Condition: Worn
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK WORN AT FR54 PLUS   8"~FR54 PLUS 11", -Y953 INSTALLED THE NEW DUMMY SEAT TRACK AT MAIN DECK FR 54~54.2, -Y953 I.A.W A300-600F SRM   51-72-10-001, PAGE.2 & 51-40-21-001, PARA.7, PAGE.24-50. THE REPAIR CLASSIFIED AS CAT.A MINOR   PER GMM 6-2-100
